Alert archive / Ohio / Special Weather Statements in 2021
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jun 29, 2021, 7:39 PM EDT for Montgomery County, Ohio. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2021, 7:39 PM EDT (23:39 UTC)
- Expired
- Jun 29, 2021, 8:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Wilmington, OH
County Montgomery County, OH
The radar
The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 7:59 PM EDT | TSTM WND DMG | 5 N Fairborn, OH | LARGE TREE DOWN ON E BIRCH RD. TIME EST FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1541 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
182
WWUS81 KILN 292339
SPSILN
Special Weather Statement
National Weather Service Wilmington OH
739 PM EDT Tue Jun 29 2021
OHZ051-053-061-062-300015-
Montgomery OH-Clark OH-Greene OH-Miami OH-
739 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK...
NORTHWESTERN GREENE...NORTHEASTERN MONTGOMERY AND SOUTHEASTERN MIAMI
COUNTIES UNTIL 815 PM EDT...
At 739 PM EDT, radar indicated a strong thunderstorm over Huber
Heights, moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Trotwood,
Vandalia, New Carlisle, Oakwood, Yellow Springs, Wright-Patterson
Afb, Enon, Brown, Riverside, Clayton, Shiloh, Donnelsville, Green
Meadows, Phoneton and Overlook-Page Mano.
This includes the following Interstates...
I-70 in Ohio between mile markers 31 and 50.
I-75 in Ohio between mile markers 54 and 63.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3993 8389 3980 8390 3970 8416 3984 8428
4001 8403
TIME...MOT...LOC 2339Z 230DEG 20KT 3982 8414
$$
HatzosWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 29, 4:21 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 29, 4:21 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 421 PM EDT Tue Jun 29 2021 .SYNOPSIS... Warm and muggy conditions with scattered storms continue through the evening under the western periphery of subtropical high pressure centered off the United States east coast. The coverage of showers and storms increases Wednesday and Thursday with a slow-moving frontal system before cooler -- and a bit drier -- weather returns late in the week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Weak southwesterly flow to continue through the near term on the backside of subtropical high pressure to the east. A mid-level trough will slowly dig south into the upper Midwest late tonight with height falls by morning. Scattered diurnal convection this evening will slowly decrease in coverage after sunset. Low temperatures will stay in the low 70s. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Heights slowly fall through the day on Wednesday as a weak frontal boundary sags south into lower Michigan. With cooling aloft accompanied by weakly convergent low-level flow, expect showers and storms to increase in coverage by late morning and continue through the afternoon. Increasing clouds will likely limit instability to some degree, though shear increases a bit to the 20-25 knot range by afternoon. Feel this combination supports HWO mention of potential for a few storms containing strong to damaging wind gusts. Highs on Wednesday peak in the low to mid 80s by afternoon. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Positively tilted mid level trof to drop south through the Great Lakes Thursday with surface cold front dropping south through the Ohio Valley Friday. Have categorical pops across the south and central counties with the potential for heavy rainfall into Thursday evening with precipitable water values approaching 2 inches. Model solutions continue to show this system to be progressive, so any flood threat looks minimal at this point. Temperatures a little cooler with highs in the upper 70s to around 80 Thursday. Additional mid level energy to drop into the trof with a closed low developing over Eastern Ohio/Western PA late Friday/Saturday. This will keep low chance pops for diurnally driven showers and embedded thunderstorms on both days. The best pops will occur across the east closer to the mid level low and cooler temperatures aloft. Cooler temperatures will continue with highs Friday and Saturday in the mid and upper 70s. This system will push east on Sunday with a slight chance of pcpn coming to an end. Temperatures look to moderate slightly with highs around 80 Sunday. A weak shortwave spilling south around the periphery of a ridge building into the area may lead to a few showers over the northeast Monday. Confidence on this feature and associated pcpn is low. Warming trend to continue with highs on Monday in the mid 80s. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... VFR conditions to remain through the TAF period with showers and storms being the main impact to aviation. Scattered coverage this evening increases Wednesday with the approach of a weakening cold front. Light southerly winds will continue outside of storms. .OUTLOOK...Thunderstorms possible through Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hogue NEAR TERM...Hogue SHORT TERM...Hogue LONG TERM...AR AVIATION...Hogue
Hazardous weather outlook, Jun 29, 4:34 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 434 PM EDT Tue Jun 29 2021 INZ050-OHZ026-034-035-042>046-051>056-302045- Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware- Miami-Champaign-Clark-Madison-Franklin OH-Licking- 434 PM EDT Tue Jun 29 2021 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Tonight. Scattered thunderstorms are expected through this evening. A few of the storms may become strong to severe. The primary threat is strong to damaging winds. Locally heavy rainfall will also be possible. The combination of heat and humidity will push heat index values into the mid and upper 90s early this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Showers and thunderstorms are likely on Wednesday. A few of the storms may become strong to severe during the afternoon and evening. The primary threat is strong to damaging winds. Locally heavy rainfall will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ058-059-066-073>075-080-KYZ089>100-OHZ060>065-070>074-077>082-088- 302045- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 434 PM EDT Tue Jun 29 2021 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. The combination of heat and humidity will push heat index values into the mid and upper 90s early this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Showers and thunderstorms are likely on Wednesday. A few of the storms may become strong to severe during the afternoon and evening. The primary threat is strong to damaging winds. Locally heavy rainfall will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 29, 7:14 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
714 PM EDT Tue Jun 29 2021
OHZ062-072-080-292345-
Highland OH-Clinton OH-Greene OH-
714 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT CLINTON...SOUTH CENTRAL GREENE
AND NORTHWESTERN HIGHLAND COUNTIES UNTIL 745 PM EDT...
At 714 PM EDT, radar indicated a strong thunderstorm near New Vienna,
moving northeast at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Wilmington, Hillsboro, Lynchburg, Leesburg, New Vienna, Russell,
Martinsville, Midland, Highland, Port William, Paintersville, Melvin,
Lumberton, Samantha, Oakland, Lees Creek, Morrisville, Ogden,
Interstate 71 at US Route 68 and Cowan Lake State Park.
This includes I-71 in Ohio between mile markers 45 and 58.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3917 8387 3925 8386 3925 8390 3946 8397
3965 8378 3926 8350 3914 8386
TIME...MOT...LOC 2314Z 235DEG 10KT 3936 8379
CampbellSpecial weather statement, Jun 29, 7:20 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
720 PM EDT Tue Jun 29 2021
INZ074-KYZ091-OHZ070-077-292345-
Dearborn IN-Boone KY-Hamilton OH-Butler OH-
720 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DEARBORN...NORTH
CENTRAL BOONE...NORTHWESTERN HAMILTON AND SOUTHWESTERN BUTLER
COUNTIES UNTIL 745 PM EDT...
At 720 PM EDT, radar indicated a strong thunderstorm over Cleves,
moving north at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Locations impacted include...
Harrison, Lawrenceburg, Greendale, Bright, Hidden Valley, Cleves,
Shawnee, Taylor Creek, Miami Heights, Dry Ridge, Blue Jay, Dunlap,
Colerain Township, Mack, Monfort Heights, New Haven, Grandview,
Addyston, North Bend and West Harrison.
This includes the following Interstates...
I-74 in Indiana between mile markers 169 and 171.
I-74 in Ohio between mile markers 0 and 12.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3931 8486 3931 8482 3933 8482 3928 8456
3907 8474 3910 8488
TIME...MOT...LOC 2320Z 197DEG 17KT 3918 8477
CampbellLocal storm report, Jun 29, 7:33 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
733 PM EDT TUE JUN 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL LANDEN 39.31N 84.28W
06/29/2021 M1.00 INCH WARREN OH PUBLIC
TIME EST BY RADAR.
&&
LCSpecial weather statement, Jun 29, 7:37 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
737 PM EDT Tue Jun 29 2021
INZ073>075-300015-
Ripley IN-Ohio IN-Dearborn IN-
737 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT OHIO...RIPLEY AND DEARBORN
COUNTIES UNTIL 815 PM EDT...
At 737 PM EDT, radar indicated a strong thunderstorm near Versailles,
moving northeast at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Very heavy rain...
Locations impacted include...
Aurora, Versailles, Milan, Osgood, Dillsboro, Moores Hill,
Wilmington, Manchester, French, Sunman, Hartford, Holton, Rexville,
Cold Springs, Penntown, Farmers Retreat, Friendship, Versailles Lake,
Mount Sinai and Benham.
This includes I-74 in Indiana between mile markers 156 and 160.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3906 8544 3931 8505 3931 8502 3907 8489
3905 8490 3901 8486 3893 8514 3893 8520
3891 8521 3891 8544
TIME...MOT...LOC 2337Z 242DEG 13KT 3907 8517
CampbellLocal storm report, Jun 29, 7:38 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
738 PM EDT TUE JUN 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 2 N LOVELAND 39.29N 84.27W
06/29/2021 M0.50 INCH HAMILTON OH BROADCAST MEDIA
HALF INCH HAIL.
&&
LCSpecial weather statement, Jun 29, 7:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
739 PM EDT Tue Jun 29 2021
OHZ051-053-061-062-300015-
Montgomery OH-Clark OH-Greene OH-Miami OH-
739 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK...
NORTHWESTERN GREENE...NORTHEASTERN MONTGOMERY AND SOUTHEASTERN MIAMI
COUNTIES UNTIL 815 PM EDT...
At 739 PM EDT, radar indicated a strong thunderstorm over Huber
Heights, moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Trotwood,
Vandalia, New Carlisle, Oakwood, Yellow Springs, Wright-Patterson
Afb, Enon, Brown, Riverside, Clayton, Shiloh, Donnelsville, Green
Meadows, Phoneton and Overlook-Page Mano.
This includes the following Interstates...
I-70 in Ohio between mile markers 31 and 50.
I-75 in Ohio between mile markers 54 and 63.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3993 8389 3980 8390 3970 8416 3984 8428
4001 8403
TIME...MOT...LOC 2339Z 230DEG 20KT 3982 8414
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:02 PM EDT | Special Weather Statement | ILN | Union | 28 min |
| Jun 29, 2:28 PM EDT | Special Weather Statement | ILN | Delaware | 32 min |
| Jun 29, 4:03 PM EDT | Special Weather Statement | ILN | Delaware | 27 min |
| Jun 29, 4:06 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 39 min |
| Jun 29, 4:20 PM EDT | Areal Flood Advisory | ILN | Delaware | 3 hr |
| Jun 29, 4:30 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene | 45 min |
| Jun 29, 4:43 PM EDT | Special Weather Statement | ILN | Union | 32 min |
| Jun 29, 4:44 PM EDT | Special Weather Statement | ILN | Fayette | 31 min |
| Jun 29, 5:12 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Madison, Union | 36 min |
| Jun 29, 5:21 PM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Logan, Union | 3 hr |
| Jun 29, 5:47 PM EDT | Special Weather Statement | ILN | Champaign, Union | 28 min |
| Jun 29, 5:55 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Jun 29, 5:57 PM EDT | Special Weather Statement | ILN | Fayette | 33 min |
| Jun 29, 6:14 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jun 29, 6:31 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 44 min |
| Jun 29, 6:38 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette | 3 hr |
| Jun 29, 6:53 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jun 29, 6:54 PM EDT | Special Weather Statement | ILN | Franklin | 36 min |
| Jun 29, 7:00 PM EDT | Special Weather Statement | ILN | Warren | 30 min |
| Jun 29, 7:08 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 52 min |
| Jun 29, 7:14 PM EDT | Special Weather Statement | ILN | Clinton | 31 min |
| Jun 29, 7:20 PM EDT | Special Weather Statement | ILN | Hamilton | 25 min |
| Jun 29, 7:33 PM EDT | Areal Flood Advisory | ILN | Butler, Warren | 2 hr |
| Jun 29, 7:40 PM EDT | Special Weather Statement | ILN | Clinton | 35 min |
| Jun 29, 7:55 PM EDT | Areal Flood Advisory | ILN | Clinton | 106 min |
| Jun 29, 7:37 PM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 38 min |
| Jun 29, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ripley | 45 min |
Nearby
Special Weather Statements in Ohio, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.